# SDR AWXA9700279

- Difficulty date: May 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY LIGHT ON SEAT 2 LEFT INOP.  FOUND SHORTED WIRE AT SPLICE ON SEAT.  RESPLICED EMERGENCY LIGHTS.  OPS CHECK GOOD.  STC - SA3432NM
